Yıl 2018, Cilt 22, Sayı 6, Sayfalar 1648 - 1650 2018-12-01

Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation

Zeynep Sümeyye Çelik [1] , Şevket Gür [2]

85 168

In this work, it is proved that the solutions of Benjamin-Bona-Mahony-Burger equation depends continuously on the coefficients.

bbmb equation, continuous dependence
  • Quarteroni, A.: Fourier spectral methods for pseudo-parabolic equations. SIAM J. Numer. Anal. 24(2), 323-335 (1987)
  • Karch, G.: Asymptotic behaviour of solutions to some pseudoparabolic equations. Math. Methods Appl. Sci. 20,271-289 (1997)
  • Kaikina, E.I., Naumkin, P.I., Shishmarev, I.A.: The Cauchy problem for an equation of Sobolev type with power non-linearity. Izv. Math. 69(1), 59-111 (2005)
  • Korpusov, M.O., Sveshnikov, A.G.: Blow-up of solutions of strongly nonlinear equations of pseudoparabolic type. J. Math. Sci. 148(1), 1-142 (2008)
  • Dubey, S.A.: Numerical solution for nonlocal Sobolev-type differential equations. Electron. J. Differ. Equ. Conf. 19, 75-83(2010)
  • Franchi, F., Straughan, B.: Continuous dependence and decay for the Forchheimer equations. Proc. R. Soc. Lond. Ser. A 459, 3195-3202 (2003)
  • Lin, C., Payne, L.E.: Continuous dependence of heatux on spatial geometry for the generalized Maxwell-Cattaneo system. Z. Angew. Math. Phys. 55, 575-591 (2004)
  • Celebi, A.O., Kalantarov, V.K., Ugurlu, D.: Continuous dependence for the convective Brinkman-Forchheimer equations Appl. Anal. 84 (9), 877-888 (2005)
  • Celebi, A.O., Kalantarov, V.K, Ugurlu, D.: On continuous dependence on coefficients of the Brinkman-Forchheimer equations. Appl. Math. Lett., 19, 801-807 (2006)
  • Yaman, M., Gür, Ş.: Continuous dependence for the pseudoparabolic equation. BoundaryValue Problem, Art. ID 872572 (2010)
  • Straughan, B.: Continuous dependence on the heat source in resonant porous penetrative convection. Stud. Appl. Math. 127, 302-314 (2011)
  • Yaman, M., Gür, Ş.: Continuous dependence for the damped nonlinear hyperbolic equation. Math. Comput. Appl. 16 (2), 437-442 (2011)
  • Li, Y., Lin, C.: Continuous dependence for the nonhomogeneous Brinkman-Forchheimer equations in a semi-infnite pipe. Appl. Mathematics and Computation 244, 201-208 (2014)
Birincil Dil en
Konular Matematik
Yayımlanma Tarihi December 2018
Dergi Bölümü Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-1677-5842
Yazar: Zeynep Sümeyye Çelik
Ülke: Turkey


Orcid: 0000-0002-7180-5952
Yazar: Şevket Gür
Ülke: Turkey


Bibtex @araştırma makalesi { saufenbilder373062, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {Sakarya Üniversitesi}, year = {2018}, volume = {22}, pages = {1648 - 1650}, doi = {10.16984/saufenbilder.373062}, title = {Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation}, key = {cite}, author = {Gür, Şevket and Çelik, Zeynep Sümeyye} }
APA Çelik, Z , Gür, Ş . (2018). Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation. Sakarya University Journal of Science, 22 (6), 1648-1650. DOI: 10.16984/saufenbilder.373062
MLA Çelik, Z , Gür, Ş . "Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation". Sakarya University Journal of Science 22 (2018): 1648-1650 <http://www.saujs.sakarya.edu.tr/issue/31266/373062>
Chicago Çelik, Z , Gür, Ş . "Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation". Sakarya University Journal of Science 22 (2018): 1648-1650
RIS TY - JOUR T1 - Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation AU - Zeynep Sümeyye Çelik , Şevket Gür Y1 - 2018 PY - 2018 N1 - doi: 10.16984/saufenbilder.373062 DO - 10.16984/saufenbilder.373062 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 1648 EP - 1650 VL - 22 IS - 6 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.373062 UR - http://dx.doi.org/10.16984/saufenbilder.373062 Y2 - 2018 ER -
EndNote %0 Sakarya University Journal of Science Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation %A Zeynep Sümeyye Çelik , Şevket Gür %T Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation %D 2018 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 22 %N 6 %R doi: 10.16984/saufenbilder.373062 %U 10.16984/saufenbilder.373062
ISNAD Çelik, Zeynep Sümeyye , Gür, Şevket . "Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation". Sakarya University Journal of Science 22 / 6 (Aralık 2018): 1648-1650. http://dx.doi.org/10.16984/saufenbilder.373062